# SDR SCNA20240309068

- Difficulty date: January 5, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD CARGO COMPARTMENT. FROM STA 500A TO STA 500I AT RBL 21 THE INTERCOSTALS (BAFLES) WITH CORROSION.  REPLACED (BAFLES) INTERCOSTALS FROM STA 500A TO STA 500I AT RBL 21 IAW B737-800 BCF SRM 51-10-02-0G-0 PARG 9 AND BOEING DWG 143A7505 REV B
